Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (10): 100502    DOI: 10.1088/1674-1056/27/10/100502
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Phase order in one-dimensional piecewise linear discontinuous map
Ru-Hai Du(杜如海)1,2, Sheng-Jun Wang(王圣军)1,2, Tao Jin(金涛)1,2, Shi-Xian Qu(屈世显)1,2
1 Institute of Theoretical & Computational Physics, Shaanxi Normal University, Xi'an 710119, China;
2 School of Physics and Information Technology, Shaanxi Normal University, Xi'an 710119, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn